| Model Number |
419678 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibits perforation and calcification.It was further reported that the left v entricular (lv) lead triggered an alert for high out of range (oor) pacing impedance and experienced a polarity switch.It was further reported that the right atrial (ra) lead exhibited oversensing.The ra lead was reprogrammed and all leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: w1tr02 crtp implanted: (b)(6) 2021, 5076-52 lead implanted: (b)(6) 2010, 5076-45 lead implanted: (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.